# SDR ABXA20190603091

- Difficulty date: May 13, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T21021906
- Condition: Cracked
- Location: Bs 1417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CORROSION ON THE SHEAR TIE AT FUSELAGE STATION 1417 BETWEEN STRINGERS 35R AND 36R. THE SHEAR TIE WAS REPLACED. THE AIRPLANE WAS GROUNDED.
